# SDR CA960730507

- Difficulty date: July 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767233
- Engine: Pwa JT9D7R4D
- System (JASC): 2350 · Audio Integrating System
- Part: Headset
- Part number: 200461
- Condition: Malfunction
- Location: Flight Officer
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) ON TAXI CAPTAIN AND FLIGHT OFFICER LOST VHF COMMUNICATIONS. FLIGHT OFFICERS HEADSET REPLACED.
